# SDR SCNA97121

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1130-1165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON LAVATORY FLOOR STRUCTURE AT STATIONS 1130 TO 1165, LBL 18 TO 34.  REMOVED, FABRICATED AND INSTALLED NEW PANEL IAW B727 SRM 51-40-02.
